RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 2017, Volume 9, Issue 1, Pages 22–30 (Mi vyurm324)  

Mathematics

Degenerate flows of solving operators for nonstationary Sobolev type equations

M. A. Sagadeeva

South Ural State University, Chelyabinsk, Russian Federation

Abstract: Research of stationary Sobolev type equations were the basis for the study of a variety of different problems, such as optimal control problem, Leontief type system, the optimal measurement problems, etc. Nonstationary Sobolev type equations have been studied only in fragments. In this article the methods required to find solutions to such equations are substantiated. Namely, we investigate degenerate flows of solving operators with which shows the solvability of initial value problems for nonstationary equations of Sobolev type.

Keywords: relatively bounded operator, degenerate groups of operators, Cauchy problem, Showalter–Sidorov problem.

DOI: https://doi.org/10.14529/mmph170103

Full text: PDF file (272 kB)
References: PDF file   HTML file

UDC: 517.9
Received: 20.05.2016

Citation: M. A. Sagadeeva, “Degenerate flows of solving operators for nonstationary Sobolev type equations”, Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 9:1 (2017), 22–30

Citation in format AMSBIB
\Bibitem{Sag17}
\by M.~A.~Sagadeeva
\paper Degenerate flows of solving operators for nonstationary Sobolev type equations
\jour Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz.
\yr 2017
\vol 9
\issue 1
\pages 22--30
\mathnet{http://mi.mathnet.ru/vyurm324}
\crossref{https://doi.org/10.14529/mmph170103}
\elib{http://elibrary.ru/item.asp?id=28113990}


Linking options:
  • http://mi.mathnet.ru/eng/vyurm324
  • http://mi.mathnet.ru/eng/vyurm/v9/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:24
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019